Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV, HepC & now Diabetes
Mar 19, 2006

I have a very close fiend who was diagnosed HIV and HepC positive moe than 20 years ago. Last night I took her to the ER for the following symptoms: dry mouth, recent weight loss, dehydration although she was drinking constantly, restless sleep and frequest trips to the bathroom. After her blood work came back the attending physician told us her blood sugar was close to 1000, in his words, full blown diabetes. Her HIV and HepC doctors wanted to start her on the Interferon treatment for her HepC. I know this in going to complicate her situation. If possible, I would like to know. in genral, what can we expect? I'm guessing the Interferon treatment will be put on hold indefinitely. Her HIV viral load has been undetectable for most of the last 10 years. Do you think they will change her HIV meds?

Thank You, Al

Response from Dr. Henry

I would expect that the treatment for hepatitis C (which can be very demanding) would be put on hold until the situation with the diabests is under good control and things are stable once again. KH



Previous
Developing a belly
Next
Yellowing of the eyes with Norvir, Reyataz, and Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement